# SDR DHL2001747509

- Difficulty date: March 13, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N747DH
- Make and model: Boeing 727-200
- Aircraft serial: 22253
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D-CHECK, TOP CAP OF FLOORBEAM FS 400 RBL 18 HAS EXFOLIATED CORROSION ON BOTTOM-SIDE AT FLOORBOARD SCREW HOLE.  ALODINED PER B727 SRM 51-10-2 PG 1. FABRICATED ANGLES -2 & -3 AND LOCATED HOLES PER B727 SRM 53-10-8 PG 44-48.  ALODINED PER B727 SRM 51-10-2 PG 1.  PRIMED ALL PARTS PER B727 SOPM 20-41-02 PG 1-20.
